Discrete sequences with respect to the Kobayashi distance in a strongly pseudoconvex bounded domain D are related to Carleson measures by a formula that uses the Euclidean distance from the boundary of D. Thus the speed of escape at the boundary of such sequence has been studied in details for strongly pseudoconvex bounded domain D. In this note we show that such estimations completely fail if the domain is not bounded.
DISCRETE SEQUENCES IN UNBOUNDED DOMAINS / Saracco, Alberto. - In: SIBIRSKIE ÈLEKTRONNYE MATEMATIčESKIE IZVESTIÂ.. - ISSN 1813-3304. - 14(2017), pp. 22-25. [10.17377/semi.2017.14.03]
|Appare nelle tipologie:||1.1 Articolo su rivista|